# SDR ABXA20231111214

- Difficulty date: November 11, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 91,910 hours, 26,064 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RUDDER RATIO EICAS MESSAGE AND DISCRETE LIGHT ILLUMINATED AC RETURNED TO GATE AND GROUNDED BY MAINTENANCE PERFORMED  BIT TEST BOX "RUDDER RATIO" IAW ABX B767 FIM 27-21 FT 804, OPS CHECK.  MESSAGE CLEARED.AC RETURNED TO SERVICE .
